# SDR CA000801022

- Difficulty date: May 31, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Rhnflu EA300L
- Aircraft time: 718 hours
- Engine: Lyc AEIO540L1B5
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Loose
- Location: Firewall
- Part time: 740 hours
- Component: Firewall
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIRE WALL NEEDS TO BE STIFFENED.
